Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
billz7

Why Does My Skin Clear Up On My 7 Day Break From Dianette?!

Hello ,

I hope someone can give me advice on why this is as im starting to lose faith in dianette , I'm on pack 4 day 4 , and I broke out bad right when I started them again on Tuesday , this happens every month , do not understand this , I thought dianette is ment to help your skin clear !!

:(

Share this post


Link to post
Share on other sites

for me its the same thing!

i have taken ortho tri cyclen for 15 years now. my skin is the clearest the week i have my period and then decent the first week of the pack after that its not so good at all

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×